Katalog GES



ON NON-ARCHIMEDEAN FRÉCHET SPACES WITH NUCLEAR KÖTHE QUOTIENTS

Assume that ${\Bbb K}$ is a complete non-Archimedean valued field. We prove that every infinite-dimensional Fréchet-Montel space over ${\Bbb K}$ which is not isomorphic to ${\Bbb K}^{{\Bbb N}}$ has a nuclear Köthe quotient. If the field ${\Bbb K}$ is non-spherically complete, we show that every... Full description

1st Person: ŚLIWA, WIESŁAW
Source: in Transactions of the American Mathematical Society Vol. 362, No. 6 (2010), p. 3273-3288
More Articles
Type of Publication: Article
Language: English
Published: 2010
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation